# SDR AALA20130221018

- Difficulty date: February 21, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 36,406 hours, 14,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WEB CRACKED UNDER SHORT Z ANGLE AT STATION 992, RIGHT BUTTLINE 45.  INSTALLED DOUBLER PER SRM 51-70-13-2R-1.
